Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Continued fractions and totally monotone sequences


Author: H. S. Wall
Journal: Trans. Amer. Math. Soc. 48 (1940), 165-184
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9947-1940-0002642-0
MathSciNet review: 0002642
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0002642-0
Article copyright: © Copyright 1940 American Mathematical Society

American Mathematical Society